# SDR CALA2024111501160

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N66814
- Make and model: Boeing 737924ER
- Aircraft serial: 42745
- Aircraft time: 34,483 hours, 12,390 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10036
- Condition: Smoke
- Location: Left
- Part time: 34,482 hours, 12,390 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF BUT INTENSE SMOKE ODOR IN FLIGHT DECK. OPENED AND INSPECTED P18 CIRCUIT BREAKER PANELS. NO EVIDENCE OF SMELL, OR ANY INDICATION OF BURNING. CLOSED PANEL. ACP CONDITIONAL INSP SMOKE/ODOR IN FLIGHT DECK REF AMM 05-51-26-800-801 C1, FOUND L/H PACK ACM FAILED REF LOG #9865317. OPS CHECK GOOD WITH NO ABNORMAL ODORS IN FLIGHT DECK. LEFT PACK LIGHT ILLUMINATED. DOES NOT CLEAR WITH MASTER CAUTION RESET. FOUND TCV ON LEFT PACK LIGHT ON.  FOUND CANNON PLUG ON TCV VALVE LOSE. LOOSE OPS CHECK OF L/H PACK, ACM WOULD NOT TURN ON AND HAD ODOR IN FLT DK AS DESCRIBED IN L/P 9865299. NO PACK LIGHT CAME ON. BITE CHECK OF PTC REF FIM 21-62 TASK 801, NO FAULTS NOTED. ACCOMPLISHED RAM AIR DOOR ACTUATOR TEST REF AMM PARTS INFO FOR L/H ACM REPLACEMENT. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1371499 SN OFF 0036 MACHINE, AIR CY OFF 29-2151-9-0005 0036 ON 0000 MACHINE, AIR CY OFF 29-2151-9-0005 0036 ON 29-2151-9-0005 0523 21-51-00-730-801, NO DEFECTS NOTED. SUSPECT ACM FAILED REF FIM 21-53-00-3. REMOVED AND REPLACED L/H PACK ACM REF AMM 21-51-04, OPS CHECK AND LEAK CHECK GOOD WITH NO ABNORMAL SMELLS IN FLIGHT DECK. ACP BITE CHECK OF #1 AND #2 ZONE TEMP CONTROLERS, NO FAULTS NOTED.
